MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CRYOSOLUTIONS SET WITH 1 CARTRIDGE/1MM TIP; M3-DERMAL

INTEGRA LIFESCIENCES MANSFIELD CRYOSOLUTIONS SET WITH 1 CARTRIDGE/1MM TIP; M3-DERMAL
Catalog Number 33510
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cryosolutions set with 1 cartridge/1mm tip (33510) was not returned to the manufacturer; therefore, an evaluation of the device could not be performed.Serial number was provided; manufacturing records were reviewed and no abnormalities related to the reported issue were identified.Per the provided images, the item had gouges on the control mechanism from using tools to overtighten the device.The product serial number indicates a manufacturer date of 2017.The issue of gas escaping may be the result of a damaged o-ring from overtightening with tools or wear.Per the product instructions for use (ifu), " pin must be fully inserted into the pin insertion point before attaching the cartridge.Cartridge must be aligned properly prior to assembly.Do not employ excessive force when connecting the cartridge to the control mechanism.Do not remove cartridge until empty.Center tip prior to screwing into place.Do not over-tighten".A safety advisory was previously initiated by the product legal for certain lots of cryosolutions cartridges.A lot of the cartridges used in this event was not provided.The cause(s) of the difficulty reported by the customer could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
A facility reported that before a procedure was performed, the cartridge of the cryosolutions set with 1 cartridge/1mm tip (33510) was attached to the tip and gas leaked from the pen.When the cartridge was fully on and tight, the gas continued to leak out of the holes around the cartridge tip, even though the lever was not being pushed down.There was no patient involvement; thus, no injury, death or surgical delay was reported.

Brand Name
CRYOSOLUTIONS SET WITH 1 CARTRIDGE/1MM TIP
Common Device Name
M3-DERMAL
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22391718
Report Number3014334038-2025-00092
Device Sequence Number13056430
Product Code GEH
UDI-Device Identifier10381780171898
UDI-Public10381780171898
Combination Product (Y/N)N
PMA/510(K) Number
K091721
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number33510
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2025
Initial Report FDA Received Date07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown